# SDR AALA202107279978

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,295 hours, 25,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT SIGN ABOVE R2 DOOR HAS THREE LAMPS INOPERATIVE. REPLACED THREE LAMPS (SEE ALSO AALA202107260979, AALA202107270166) IAW AMM 33-51-01, OPS CHECK GOOD.
